# SDR F3LA200600011

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 15,818 hours, 7,013 cycles
- Engine: Ge CFM56*
- Engine time: 15,818 hours, 7,013 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B5P
- Part serial: 575236
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 15,818 hours, 7,013 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

BIRD STRIKE TO NR 2 ENGINE ON APPROACH TO MKE.  DUE TO N1/N2 ROLLBACK, DAMAGE WAS SUSPECTED AND AGENT NR 1 FIRE BOTTLE WAS DISCHARGED.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  A BORESCOPE OF THE NR 2 ENGINE WAS PERFORMED AND MAJOR DAMAGE TO THE ENGINE WAS FOUND, WITH THE HEAVIEST DAMAGE TO THE CORE COMPRESSOR SECTION.  THE NR 2 ENGINE IS IN THE PROCESS OF BEING REPLACED.
